# SDR USAA2011101400006

- Difficulty date: September 16, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RAIL SEAT BETWEEN FR61+12 INCHES, -Y1192.  REPAIRED RAIL SEAT BETWEEN FR61+12" TO FR64, -Y1292 IAW A320 SRM 53-41-15 & BOEING DRAWING D53472770 & D53472831.
